I have dry mouth, I feel confused and as long as I keep moving I am fine. My throat feels like I have a lump in it, is this normal? Feeling hopeful after reading others experiences. Also I'm taking them for PTSD, ADD and Anxiety
Desvenlafaxine is an excellent choice for some people. The initial side effects generally subside within the first couple of weeks so gonna have to be patient. If they become unbearable, let the doctor know asap. It can take upwards of a month to reach full effect so give it time to work.
Yes, this is normal and it does subside. For some people it goes away in a couple of weeks. Then for others it goes away around four weeks when the meds start to work. Actually, it took exactly 29 days for me. It was horrible but, worth it. Try to stick it out. If it gets to awful, talk to your doctor. But, in my experience it is worth it to push through. You will be glad that you did. I hope this helps.
- Desvenlafaxine Information for Consumers
- Desvenlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desvenlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 5 answers
Posted 28 Jul 2010 • 3 answers
Posted 15 Jul 2012 • 9 answers
Posted 6 Sep 2013 • 3 answers
Posted 31 Jul 2016 • 2 answers